# SDR MYWA20121106002

- Difficulty date: November 5, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT DAILY INSPECTION (PRE-TRANSIT CHECK), MAINTENANCE NOTED LEFT SIDE FORWARD EMERGENCY WING/SLIDE LIGHT INOPERTATIVE.  RELAMPED LEFT FORWARD WING/SLIDE IAW AMM 33-51-04.  OPS CHECK NORMAL.
